On the de Rham cohomology of algebraic varieties
Publications Mathématiques de l'IHÉS, Tome 29 (1966), p. 95-103
@article{PMIHES_1966__29__95_0,
     author = {Grothendieck, Alexander},
     title = {On the de Rham cohomology of algebraic varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {29},
     year = {1966},
     pages = {95-103},
     zbl = {0145.17602},
     mrnumber = {33 \#7343},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1966__29__95_0}
}
Grothendieck, Alexander. On the de Rham cohomology of algebraic varieties. Publications Mathématiques de l'IHÉS, Tome 29 (1966) pp. 95-103. http://www.numdam.org/item/PMIHES_1966__29__95_0/